Alert archive / New York / Special Marine Warnings in 2021

Special Marine Warning 52, NWS Buffalo, NY

July 13, 2021

NWS Buffalo, NY issued this special marine warning at Jul 13, 2021, 7:07 PM EDT. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 13, 2021, 7:07 PM EDT (23:07 UTC)
Expired
Jul 13, 2021, 8:00 PM EDT
In force
53 min
Issued by
NWS Buffalo, NY
Area
Storm-based polygon
Hail
0.75 in
Wind
34.0 mph

The radar

The Ft Drum radar (KTYX), 94 km from the middle of the area, began a volume at 23:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 11.1 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2021-07-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 610 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2021-07-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 56 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
610 J/kg
Mixed-layer CIN
-36 J/kg
Mixed-layer LCL
907 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
56 m²/s²
0-3 km storm-relative helicity
90 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted.

921 
WHUS51 KBUF 132307
SMWBUF
LOZ063-064-140000-
/O.NEW.KBUF.MA.W.0052.210713T2307Z-210714T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Special Marine Warning
National Weather Service Buffalo NY
707 PM EDT Tue Jul 13 2021

The National Weather Service in Buffalo has issued a

* Special Marine Warning for...
  Lake Ontario open waters from Sodus Bay to North Pond...

* Until 800 PM EDT.

* At 706 PM EDT, a severe thunderstorm was located 18 nm northwest of
  Fair Haven, or 18 nm north of Sodus Bay, moving northeast at 35
  knots.

  HAZARD...Wind gusts 34 knots or greater and large hail.

  SOURCE...Radar.

  IMPACT...Small craft could be damaged in briefly higher winds and 
           suddenly higher waves. Large hail could result in 
           structural damage.

* The severe thunderstorm will remain over mainly open waters.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to safe harbor until hazardous weather passes.

Frequent lightning is occurring with this storm. If caught on the
open water stay below deck if possible, keep away from ungrounded
metal objects.

&&

LAT...LON 4345 7700 4362 7707 4363 7705 4363 7680
      4388 7661 4367 7634
TIME...MOT...LOC 2306Z 247DEG 33KT 4358 7693 

HAIL...>.75IN
WIND...>34KTS

$$

JLA
2 follow-up statements
683 
FZUS71 KBUF 132330
MWSBUF

Marine Weather Statement
National Weather Service Buffalo NY
730 PM EDT Tue Jul 13 2021

LOZ063-132339-
/O.CAN.KBUF.MA.W.0052.000000T0000Z-210714T0000Z/
730 PM EDT Tue Jul 13 2021

...THE SPECIAL MARINE WARNING IS CANCELLED...

The affected areas were...
  Lake Ontario open waters from Sodus Bay to Fair Haven...

The thunderstorm has moved out of the warned area and no longer poses 
a significant threat to boaters.

A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
the adjacent waters of Lake Ontario.

LAT...LON 4352 7680 4362 7687 4363 7680 4388 7661
      4367 7634
TIME...MOT...LOC 2329Z 235DEG 26KT 4367 7672 

$$

LOZ064-140000-
/O.CON.KBUF.MA.W.0052.000000T0000Z-210714T0000Z/
730 PM EDT Tue Jul 13 2021

...A SPECIAL MARINE WARNING REMAINS IN EFFECT UNTIL 800 PM EDT...

For the following areas...
  Lake Ontario open waters from Fair Haven to North Pond...

At 729 PM EDT, a strong thunderstorm was located 16 nm northwest of
Oswego, moving northeast at 25 knots.

HAZARD...Wind gusts 34 knots or greater and small hail.

SOURCE...Radar indicated.

IMPACT...Small craft could be damaged in briefly higher winds and 
         suddenly higher waves.

The strong thunderstorm will remain over mainly open waters.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to safe harbor until hazardous weather passes.

Frequent lightning is occurring with this storm. If caught on the
open water stay below deck if possible, keep away from ungrounded
metal objects.

&&

LAT...LON 4352 7680 4362 7687 4363 7680 4388 7661
      4367 7634
TIME...MOT...LOC 2329Z 235DEG 26KT 4367 7672 

HAIL...<.75IN
WIND...>34KTS

$$

JLA
363 
FZUS71 KBUF 140005
MWSBUF

Marine Weather Statement
National Weather Service Buffalo NY
805 PM EDT Tue Jul 13 2021

LOZ064-140015-
/O.EXP.KBUF.MA.W.0052.000000T0000Z-210714T0000Z/
805 PM EDT Tue Jul 13 2021

...THE SPECIAL MARINE WARNING EXPIRED AT 800 PM EDT...

The affected areas were... 
  Lake Ontario open waters from Fair Haven to North Pond...

The thunderstorm has moved east of the area and no longer poses a
significant threat to boaters.

A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
the adjacent waters of Lake Ontario.

LAT...LON 4352 7680 4362 7687 4363 7680 4388 7661
      4367 7634
TIME...MOT...LOC 0005Z 247DEG 33KT 4380 7631 

$$

JLA

What forecasters said that day

The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this special marine warning went out at Jul 13, 5:28 PM EDT, 1 hour 39 minutes earlier.

Area forecast discussion, Jul 13, 5:28 PM EDT, 1 hour 39 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
528 PM EDT Tue Jul 13 2021

.SYNOPSIS...
Strong to severe storms and heavy downpours are expected this
evening. Then, after a break later this evening into the
overnight, additional showers and storms are expected on
Wednesday, particularly east of the Genesee valley.

&&

.NEAR TERM /THROUGH WEDNESDAY/...
...Strong to severe storms into early this evening with tropical
downpours as well...

Main concern for this evening will be developing severe weather.
There are several areas of focus... from west to east:

1) A line from Eastern Lake Erie SSE to NW PA will affect much
of WNY this eve. Timing for this is now through 6PM for the
Southern Tier along the PA border, and roughly 6-8PM for Metro
BUF and surrounding areas (Southtowns first, Northtowns last).
The line has weakened a little over the past hour, but should
restrengthen, particularly on its south side, as it moves NE
into the Southern Tier and Upper Genesee Valley.

2) Much of the Genesee Valley will see the above noted line move
through a little later, roughly 7-9PM. There's a possibility
that additional convection may form ahead of line, which reduces
confidence in timing a little.

3) The biggest concern is E/SE of Lake Ontario, where the best
shear, both speed and directional, buoyancy, and boundaries are
found. Expect a variety of discrete cells through early this
evening, followed possibly by a line later this evening.

Within the warm sector, we have shear of 30 kts west to 45kts
east and MLCAPE between 1500-2000J/kg.  Given continual high
wbzero heights 13+kft per 18z BUF sounding and very high PWATS
toward 2 inches, main severe hazard will be damaging wind gusts.
Severe thunderstorm watch is in effect for our entire area,
except St. Lawrence River, through 11 PM.

Torrential downpours expected too, but storms will be moving
more so than last couple days. Thus, main flooding potential
will be if storms train resulting in multiple episodes of heavy
rain at one spot. Considered flash flood watch east of Lake
Ontario where majority of high res guidance indicates heaviest
rain occurs closer to warm front into this evening, but since
those ares didn't see widespread heavy rain last night (few
spots saw 0.60-1.00) plan is to handle flash flooding hazard
with warnings if needed.

Majority of thunderstorm activity wanes mid evening onward, first
over WNY then by late evening east of Lake Ontario. Otherwise
continued warm and sultry.

Wednesday...subtle remnants of longwave trough will pass through the
region. This will be enough to touch off another round of showers
and thunderstorms. Greatest potential for heavy rain will be east of
the Genesee valley. Not as much severe, though.

&&

.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY NIGHT/...
Mid-level shortwave trough axis will cross NY state Wednesday night,
allowing for some slight ridging across the region in its wake. This
will result in a much welcomed period of dry weather, albeit brief
as surface high pressure will slide across the region Wednesday
night into Thursday. Then residuals of the dry air from the high
will linger across the area Thursday prolonging the dry period.

Meanwhile, the aforementioned mid-level shortwave will have pulled
the longwave trough axis eastward over the Upper and Central Great
Lakes Thursday and Friday, which correlates to a surface low and
attendant cold front crossing the Great Lakes Thursday. Synoptic
forcing will slowly infringe on the area Thursday night causing
chances for showers and thunderstorms to increase from northwest to
southeast. Due to the slow moving nature of the cold front, showers
and thunderstorms ahead of the front will most likely enter Western
New York early Friday morning, where it will then cross the area
through the day Friday and Friday night.

Through this period, the region will lie under southwesterly flow,
advecting warm air into New York State. Highs Thursday will climb
into the mid to upper 80s. Friday will continue to be on the warm
side with highs in the upper 70s to mid 80s.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
An upper level trough will move overhead while the front slows down
as it moves into Pennsylvania and central NY Saturday. This will
promote the chance for showers across the region with better
coverage across interior portions of the forecast area.
Storms are also possible in vicinity of the front.

The upper level trough and front will linger with the chance of
showers and storms lasting through the weekend. Temperatures will
fall to near-normal through the weekend. High pressure likely Monday
with mostly dry conditions expected, except for a few showers
possible late Monday for the eastern portions of the area. Mostly
dry conditions for Tuesday as well, but a few scattered showers
can't be ruled out.

&&

.AVIATION /21Z TUESDAY THROUGH SUNDAY/...
Mainly VFR conditions are anticipated through the evening, but
with a threat of strong to severe thunderstorms into the early
evening. All sites will see a chance of stronger thunderstorms
with MVFR conditions. Right now, greatest chances for more
persistent showers and thunderstorms into early evening. Wind
gusts over 40 kts and torrential downpours will be the primary
hazards during thunderstorms.

Any convection this evening will die off during the overnight. While
general VFR conditions will be in place during the first half of the
night outside of any leftover convection...cigs will lower to IFR to
MVFR levels during the wee hours of Wednesday morning.

Outlook...

Wednesday...Generally VFR, but with periods of MVFR/IFR early
Wednesday afternoon in showers and thunderstorms.
Thursday through Saturday...Mainly VFR. A chance of showers and
thunderstorms in the afternoon.

&&

.MARINE...
A relatively weak sfc pressure gradient in the wake of warm front
will keep gentle to occasionally moderate breezes in place
throughout the Lower Great Lakes through tonight. While this
will be accompanied by negligible wave action...there will be a
heightened risk for strong thunderstorms. Mariners should be
alert for possible statements and special marine warnings
through early this evening.

Once the threat for thunderstorms dies off late this evening...
moderate south to southwest breezes will be in place for the
overnight.

On Wednesday...moderate southwesterlies will be found throughout the
region with more thunderstorms possible. While choppy conditions
will be possible at times on Lake Erie...small craft advisory
conditions are not expected to be met.

A narrow window of fair weather will be in place for Thursday with
moderate southerlies and manageable waves in the forecast.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...None.
MARINE...None.

&&

SYNOPSIS...RSH
NEAR TERM...JLA/RSH/Zaff
SHORT TERM...EAJ
LONG TERM...HSK/SW
AVIATION...JLA/RSH/Zaff
MARINE...JLA/RSH
Hazardous weather outlook, Jul 13, 1:55 PM EDT, 5 hours 12 minutes before
Hazardous Weather Outlook
National Weather Service Buffalo NY
155 PM EDT Tue Jul 13 2021

NYZ001>008-010>014-019>021-085-141800-
Niagara-Orleans-Monroe-Wayne-Northern Cayuga-Oswego-Jefferson-Lewis-
Northern Erie-Genesee-Wyoming-Livingston-Ontario-Chautauqua-
Cattaraugus-Allegany-Southern Erie-
155 PM EDT Tue Jul 13 2021

...SEVERE THUNDERSTORM WATCH 375 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for western and north central New
York.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Thunderstorms on Wednesday could contain another round of torrential
downpours, especially east of the Genesee valley.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LEZ020-040-041-LOZ030-042>045-062>065-141800-
Upper Niagara River and Buffalo Harbor-
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
Lower Niagara River-
Lake Ontario nearshore waters from the Niagara River to Hamlin Beach-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence
River-
Lake Ontario open waters from the Niagara River to Hamlin Beach-
Lake Ontario open waters from Hamlin Beach to Sodus Bay-
Lake Ontario open waters from Sodus Bay to Mexico Bay-
Lake Ontario open waters from Mexico Bay to the Saint Lawrence River-
155 PM EDT Tue Jul 13 2021

...SEVERE THUNDERSTORM WATCH 375 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for portions of Lake Erie and Lake
Ontario.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

SLZ022-024-141800-
Saint Lawrence River from Cape Vincent to Ogdensburg-
Saint Lawrence River from Ogdensburg to Saint Regis-
155 PM EDT Tue Jul 13 2021

This Hazardous Weather Outlook is for the New York waters of the
Saint Lawrence River.

.DAY ONE...This afternoon and tonight.

Thunderstorms late this afternoon into this evening could be strong
with gusty winds and heavy rain.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Thunderstorms on Wednesday could contain torrential downpours and
gusty winds.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

JLA

In the hours before

Special weather statement, Jul 13, 4:46 PM EDT, 2 hours 21 minutes before
Special Weather Statement
National Weather Service Buffalo NY
446 PM EDT Tue Jul 13 2021

NYZ004-014-132130-
Ontario-Wayne-
446 PM EDT Tue Jul 13 2021

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL WAYNE AND NORTHEASTERN
ONTARIO COUNTIES...

At 446 PM EDT, a strong thunderstorm was located over Newark, or 13
miles northwest of Geneva, moving northeast at 40 mph.

Winds in excess of 40 mph and half inch hail are possible with this
storm.

Locations impacted include...
Fair Haven Beach State Park, Newark, Lyons, Phelps, Sodus, Chimney
Bluffs State Park, Rose, Huron, Wolcott, Sodus Point, Fairville, Port
Gibson, North Rose, Alton and Port Bay.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4294 7701 4302 7718 4333 7712 4331 7697
      4334 7691 4335 7681 4337 7678 4336 7668
      4334 7670 4332 7670 4332 7672 4301 7695
      4301 7696 4300 7696
TIME...MOT...LOC 2046Z 205DEG 33KT 4304 7709

JLA
Special weather statement, Jul 13, 5:43 PM EDT, 1 hour 24 minutes before
Special Weather Statement
National Weather Service Buffalo NY
543 PM EDT Tue Jul 13 2021

NYZ003-132215-
Monroe-
543 PM EDT Tue Jul 13 2021

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL MONROE COUNTY...

At 542 PM EDT, a strong thunderstorm was located over Gates-North
Gates, moving northeast at 30 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Rochester, Greece, Irondequoit, Chili, Gates-North Gates,
Spencerport, Charlotte, Rochester General Hospital, North Chili,
Rochester International Airport and Braddock Bay.

Heavy rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4328 7754 4332 7735 4332 7732 4330 7729
      4328 7734 4328 7737 4326 7738 4308 7773
      4316 7789 4336 7770
TIME...MOT...LOC 2142Z 220DEG 26KT 4317 7770

Welch
Local storm report, Jul 13, 5:47 PM EDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
547 PM EDT TUE JUL 13 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     TSTM WND DMG     RIPLEY                  42.27N 79.71W
07/13/2021                   CHAUTAUQUA         NY   911 CALL CENTER

            TREES DOWN IN SOUTH RIPLEY.

0455 PM     TSTM WND DMG     SHERMAN                 42.16N 79.60W
07/13/2021                   CHAUTAUQUA         NY   911 CALL CENTER

            TREES DOWN IN SHERMAN.

0455 PM     TSTM WND DMG     PANAMA                  42.08N 79.49W
07/13/2021                   CHAUTAUQUA         NY   911 CALL CENTER

            TREES DOWN IN PANAMA.

&&
Local storm report, Jul 13, 5:57 PM EDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
557 PM EDT TUE JUL 13 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     TSTM WND DMG     1 S SHERMAN             42.15N 79.60W
07/13/2021                   CHAUTAUQUA         NY   BROADCAST MEDIA

            TREE DOWN ON I-86 EASTBOUND NEAR EXIT 14.

&&
Local storm report, Jul 13, 6:31 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
631 PM EDT TUE JUL 13 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0533 PM     TSTM WND DMG     SCRIBA                  43.46N 76.42W
07/13/2021                   OSWEGO             NY   911 CALL CENTER

            TREES AND POWERLINES DOWN IN SCRIBA. TIME
            ESTIMATED BASED UPON RADAR.

&&
Special weather statement, Jul 13, 7:05 PM EDT, 2 minutes before
Special Weather Statement
National Weather Service Buffalo NY
705 PM EDT Tue Jul 13 2021

NYZ007-132330-
Jefferson-
705 PM EDT Tue Jul 13 2021

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN JEFFERSON COUNTY...

At 705 PM EDT, a strong thunderstorm was located over Redwood, or 15
miles north of Fort Drum, moving northeast at 30 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Kring Point State Park, Redwood, Alexandria Bay, Theresa, Plessis,
Oxbow and Muskellunge Lake.

This includes Interstate 81 near exit 50.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4440 7583 4439 7584 4432 7568 4429 7560
      4418 7570 4428 7598 4434 7597 4440 7586
TIME...MOT...LOC 2305Z 213DEG 28KT 4428 7580

Mitchell

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 3:40 AM EDTSpecial Weather StatementBUFLewis50 min
Jul 13, 1:29 PM EDTSpecial Weather StatementBUFErie46 min
Jul 13, 1:56 PM EDTSpecial Marine WarningBUF64 min
Jul 13, 2:45 PM EDTSpecial Weather StatementBUFMonroe30 min
Jul 13, 3:40 PM EDTSpecial Marine WarningBUF50 min
Jul 13, 4:34 PM EDTSpecial Marine WarningBUF56 min
Jul 13, 4:41 PM EDTSevere Thunderstorm WarningBUFChautauqua64 min
Jul 13, 4:46 PM EDTSpecial Weather StatementBUFWayne44 min
Jul 13, 4:50 PM EDTSevere Thunderstorm WarningBUFOswego55 min
Jul 13, 4:59 PM EDTSpecial Marine WarningBUF46 min
Jul 13, 5:23 PM EDTSevere Thunderstorm WarningBUFOswego45 min
Jul 13, 5:26 PM EDTSpecial Marine WarningBUF64 min
Jul 13, 5:33 PM EDTSpecial Marine WarningBUF42 min
Jul 13, 5:38 PM EDTSevere Thunderstorm WarningBUFCattaraugus, Chautauqua, Erie52 min
Jul 13, 5:41 PM EDTSevere Thunderstorm WarningBUFLewis, Oswego64 min
Jul 13, 5:43 PM EDTSpecial Weather StatementBUFMonroe32 min
Jul 13, 5:57 PM EDTSevere Thunderstorm WarningBUFAllegany, Cattaraugus, Chautauqua, Erie, Wyoming63 min
Jul 13, 6:05 PM EDTSpecial Marine WarningBUF55 min
Jul 13, 6:07 PM EDTSpecial Marine WarningBUF38 min
Jul 13, 6:08 PM EDTSpecial Marine WarningBUF52 min
Jul 13, 6:09 PM EDTSevere Thunderstorm WarningBUFJefferson, Lewis53 min
Jul 13, 6:19 PM EDTSevere Thunderstorm WarningBUFErie, Genesee, Niagara, Orleans41 min
Jul 13, 6:46 PM EDTSpecial Marine WarningBUF89 min
Jul 13, 6:55 PM EDTSevere Thunderstorm WarningBUFNiagara, Orleans50 min
Jul 13, 7:02 PM EDTSpecial Marine WarningBUF58 min
Jul 13, 7:05 PM EDTSpecial Weather StatementBUFJefferson25 min
Jul 13, 7:15 PM EDTSevere Thunderstorm WarningBUFGenesee, Livingston, Monroe, Orleans, Wayne60 min
Jul 13, 7:27 PM EDTSpecial Marine WarningBUF93 min
Jul 13, 7:41 PM EDTSpecial Marine WarningBUF94 min

Nearby

Special Marine Warnings in New York, 2021Every special marine warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.